# SDR AALA201908209039

- Difficulty date: June 27, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111049204
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND CENTER WINDSHIELD FRAME CRACKED AT FR 2 AND Y0. REPLACED FRAME PER EA 295864.
